# SDR SWAA2024071690029

- Difficulty date: May 26, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 59,511 hours, 35,990 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED ORSS 251 AREA OF DEFLECTION CONTROL RIB AT LT TRAILING EDGE 2024-345552<[01] REPLACED SUPPORT ANGLE LOCATED ORSS 251 AREA OF DEFLECTION CONTROL RIB AT LT TRAILING EDGE IAW B737-700 SRM 51-10-02; B737-700 SRM 51-40-02 AND DRAWING 115A2930 SHEET 7 REV - DUE TO NO FOUND ALLOWABLE DAMAGE LIMITS ON B737-700 SRM 57-51-02-1A-1 AD1 MEASURE OF CRACK IS: L=0.700' TOOL USED CALIPER P/N: 500-196-30 S/N: B21141522 DUE DATE: 07-NOV-24;[02] COMPLETED TASK CERTIFIED
